# SDR DXTA2021090748250

- Difficulty date: September 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N657QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605636
- Aircraft time: 13,316 hours, 10,298 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Lack Of Lube
- Location: Door Latch
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR IS BECOMING MORE DIFFICULT TO LATCH AND UNLATCH WITH EACH LEG. ONE OF THE TWO TOP PINS EXTENDS FURTHER THAN THE OTHER AND THERE IS EVIDENCE OF EXCESSIVE WEAR ON ONE OF THEM.  COMPLIED WITH CLEANNG AND LUBRICATION OF MAIN DOOR LATCH  PINS. OPS CKS GOOD WILHNO FURTHER ACTIONS  NOTED AT THIS TIME. WORK DONE IAW CE-560XL AMM CHAPTER 52-10-00
